Keyword : Markovian jump uncertain systems

Robust Receding Horizon Control of Discrete-Time Markovian Jump Uncertain Systems
Byung-Gun PARK Wook HYUN KWON Jae-Won LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/09/01
Vol. E84-A  No. 9 ; pp. 2272-2279
Type of Manuscript:  PAPER
Category: Systems and Control
receding horizon controlMarkovian jump uncertain systemsrobust controlsemidefinite programming
 Summary | Full Text:PDF(297KB)